# SDR AALA201807249019

- Difficulty date: July 22, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 2,900 hours, 1,090 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE LAVATORY DETECTOR ALERT AND CONFIRMATION OF SMOKE, ISOLATED WATER HEATER TO STOP SMOKE. MAINTENANCE REPLACED WATER HEATER IN THE MID LAVATORY PER AMM 38-12-16 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
